Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Should esophageal problem or atrial fib be treated first?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
Yes, please. My Physician has ordered Prilosec because I do suffer from esophageal problems. I also have problems w/ atrial fib. Which is more important to treat? The esophageal problem is more bothersome to me, however @ times I am aware of rapid heart beats/
Posted Sat, 25 Jan 2014 in General Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Risk of stroke. Take drugs for Atrial Fibrillation Detailed Answer: Hello, It is better to continue both the drugs ie. Drugs for Atrial fibrillation and Omeprazole. If you choose one, i will advice you to continue drugs for atrial fibrillation. Because, you are at increased risk of stroke. Patients with Atrial fibrillation have turbulent blood flow in the heart chambers. This sometimes leads to a small blood clot forming in a heart chamber. This clot moves to brain through blood vessels and end in Stroke. Thus it is always advisable to prevent clot formation. Hope this Helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor